# SDR SWAA001792

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 33,339 hours, 31,995 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Beam
- Part number: 6582770
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON RT WING MLG SUPPORT BEAM LOWER SURFACE AROUND HOLES 12 & 21.  REPAIRED BEAM PER ER 00-1020.
